MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 7 TRIATH TS PLUS TIB INS X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 7 TRIATH TS PLUS TIB INS X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Fibrosis (3167)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding arthrofibrosis involving a triathlon insert was reported.The event was confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted.Clinician review: a review of the provided medical records by a clinical consultant indicated: confirmation of event: i can confirm that the patient had a primary right total knee arthroplasty since i was able to see an x-ray with the implant in place.I can also confirm that the patient underwent an incision and drainage and manipulation of the knee, as well as a revision total knee arthroplasty of that same knee due to mechanical loosening since i was able to review the operation reports.Root cause analysis: the root cause of these events cannot be determined with certainty.The patient apparently developed loosening of a primary total knee arthroplasty as well as a hematoma and arthrofibrosis and eventually required revision surgery.The causes of these events are multifactorial including surgical technique, patient factors including lifestyle, activity level and bmi.With the information provided i would not assign any causality to the implant itself.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient had a mua (manipulation under anesthesia) due to arthrofibrosis.A review of the provided medical records by a clinical consultant indicated: confirmation of event: i can confirm that the patient had a primary right total knee arthroplasty since i was able to see an x-ray with the implant in place.I can also confirm that the patient underwent an incision and drainage and manipulation of the knee, as well as a revision total knee arthroplasty of that same knee due to mechanical loosening since i was able to review the operation reports.Root cause analysis: the root cause of these events cannot be determined with certainty.The patient apparently developed loosening of a primary total knee arthroplasty as well as a hematoma and arthrofibrosis and eventually required revision surgery.The causes of these events are multifactorial including surgical technique, patient factors including lifestyle, activity level and bmi.With the information provided i would not assign any causality to the implant itself.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
The following was reported: "subject was enrolled in the 76-triathlon® cones augment study (revision study) on (b)(6) 2018; subject had a draining wound hematoma and arthrofibrosis (rom-0-60°) and went to or on (b)(6) 2018 for and i/d and mua.All available information from the facility is provided.".

Brand Name
NO 7 TRIATH TS PLUS TIB INS X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key22095657
Report Number0002249697-2025-00554
Device Sequence Number15182693
Product Code MBH
UDI-Device Identifier07613327027495
UDI-Public07613327027495
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number5537-G-716
Device Lot Number740N30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight118 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American